# SDR DALA2016042803415

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 69,526 hours, 51,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN AT CUTOUT FOR FWD DRAIN MAST.   REPAIRED IAW ER/A 546030-14.
